MathSciNet Relay Station
MathSciNet bibliographic data
MR2671380 60H30 (35R60 60G51 60J65)
Nane, Erkan Stochastic solutions of a class of higher order Cauchy problems in $\Bbb R^d$. Stoch. Dyn. 10 (2010), no. 3, 341–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement